# SDR AALA202502245186

- Difficulty date: December 3, 2024
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 76,581 hours, 29,491 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300300
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE REAR SPAR TOP SKIN LOWER SURFACE AT WX2210.93 AND RIB 10. REPAIRED SKIN PANEL PER EA 360549.
